# SDR DALA2017041703219

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Wire
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRES ON TAIL CONE HIGH PRESSURE BOTTLE DISCHARGE CABLE, STA 1567 CANT.  REPLACED.
